# SDR JJBA20151113004

- Difficulty date: November 13, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 29,727 hours, 32,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85322489
- Condition: Dented
- Location: Fuselage
- Part time: 29,727 hours, 32,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED ACFT DAMAGE NEAR LOWER FUSELAGE ON RT SIDE, DENT, DURING L CHECK.  TWO DENTS & SCRATCH BETWEEN X219.0 - X232.5 & BETWEEN STRINGERS 27S - 29S.  REPAIRED DAMAGE IAW RD 8-53-14442.
